# SDR AALA2019080539010

- Difficulty date: August 2, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N827NN
- Make and model: Boeing 737823
- Aircraft serial: 33209
- Aircraft time: 29,618 hours, 11,927 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Part number: AR904211
- Part serial: 1258100
- Condition: Odor
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS COCKPIT SMOKE LIGHT CAME ON MOMENTARILY, F/A REPORTED THE AFT RIGHT LAV SMELLS LIKE BURNING RUBBER BUT COULD NOT CONFIRM ANYTHING REALLY. MAINTENANCE REMOVED AND REPLACED AFT RH LAV WATER HEATER IAW AMM 38-13-01. NO FURTHER ODOR NOTED.
